# SDR UPS96420389

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  AFT CARGO COMP:  FOUND UNDER TWO ANCHOR NUTS, CORROSION, (ACCESS PANEL CUTOUT, TORQUE BOX) ON INTERCOSTAL AT BS 1850, RBL 7.  REMOVED CORROSION ACC. SRM 51-10-01.  DAMAGE OUT OF LIMITS IAW SRM 53-10-01. REPAIRED INTERCOSTAL IAW SRM 51-60-03.  INSTALLED NEW ANCHOR NUTS IAW SRM 51-30-02.
